# SDR SCNA20240708266

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N842SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37244
- Aircraft time: 35,638 hours, 12,135 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR GIRT BAR STOW HOOK ON AFT SIDE TOO TIGHT.   ADJUSTED 1L DOOR GIRT BARS IAW AMM 25-66-00. OPS CHECK GOOD.
